Separation Axioms Via \(\omega \beta\)-Open Sets in Bitopological Spaces

Main Article Content

H. H. Aljarrah
Mohd Salmi Md Noorani

Abstract

In this paper we generalize the notion of \(\omega \beta\)-open sets in the setting of bitopological spaces and study their fundamental properties. Also we utilize them to define pairwise \(\omega \beta\)-\({T_i}\) spaces for \(i = 0,1,2\) and pairwise \(\omega \beta\)-\({R_j}\) spaces for \(j = 0,1\).

Article Details

How to Cite
Aljarrah, H. H. ., & Noorani, M. S. M. . (2022). Separation Axioms Via \(\omega \beta\)-Open Sets in Bitopological Spaces. Journal of Advanced Studies in Topology, 3(3), 32–38. Retrieved from https://m-sciences.com/index.php/jast/article/view/66
Section
Research Articles